Some remarks of analytic functions concerned with Jack's lemma

Main Article Content

Bülent Nafi Örnek
Gizem Atli

Abstract

In this paper, we give estimates of the Schwarz lemma in a novel class M(b) of analytical functions in the unit disc. The sharpness of some of the presented in equalities has also been shown.

Article Details

How to Cite
Örnek, B. N., & Atli, G. (2021). Some remarks of analytic functions concerned with Jack’s lemma. Gulf Journal of Mathematics, 10(2), 18-24. Retrieved from https://gjom.org/index.php/gjom/article/view/472
Section
Articles